# SDR IXXA060130S

- Difficulty date: June 26, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING INBOARD AILERON TP SIDE ABOVE AILERON TRIM LINKAGE SKIN CORRODED.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, DEBURRED.  TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC8 SRM 57-2-0, 57-8-0, 51-1-4, 51-1-21, AND 51-1-8.
